# SDR TRBA20120701002

- Difficulty date: July 1, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- Aircraft time: 35,258 hours, 35,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 8ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECION,  FOUND FLOOR EMERGENCY LIGHT BROKEN ON 8AB.  ACFT REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT 8AB.  OPS CHECKED OK, IAW  JIC 33-50-00.  ACFT RETURNED TO SERVICE.
